# SDR COMA0360495

- Difficulty date: November 11, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N427CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7460
- Aircraft time: 7,583 hours, 6,270 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Malfunctioned
- Location: Overheat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5579 DURING CLIMBOUT OF ATL RECEIVED A MLG BAY OVERHEAT CAUTION, AIRCRAFT PERFORMED AN UNSCHEDULED LANDING AT TRI.  DEFERRED THE MLG BAY OVERHEAT DETECTION SYSTEM PER MEL.
